Alexander Ideals of Links

  • Authors
  • Jonathan¬†A.¬†Hillman
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 895)

Table of contents

  1. Front Matter
    Pages I-V
  2. Jonathan A. Hillman
    Pages 1-1
  3. Jonathan A. Hillman
    Pages 2-15
  4. Jonathan A. Hillman
    Pages 16-26
  5. Jonathan A. Hillman
    Pages 27-39
  6. Jonathan A. Hillman
    Pages 40-53
  7. Jonathan A. Hillman
    Pages 54-65
  8. Jonathan A. Hillman
    Pages 66-81
  9. Jonathan A. Hillman
    Pages 82-99
  10. Jonathan A. Hillman
    Pages 100-115
  11. Jonathan A. Hillman
    Pages 116-139
  12. Jonathan A. Hillman
    Pages 140-152
  13. Back Matter
    Pages 153-178

About this book

Keywords

Alexandersches Ideal Invariant Verkettung

Bibliographic information

  • DOI https://doi.org/10.1007/BFb0091682
  • Copyright Information Springer-Verlag Berlin Heidelberg 1981
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-11168-9
  • Online ISBN 978-3-540-38643-8
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book